Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 2 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 2 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access     Request Permissions
Two works on iteration and related questions
J. Hadamard.
Bull. Amer. Math. Soc. 50 (1944), 67-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009691
On the extension of differentiable functions
Hassler Whitney.
Bull. Amer. Math. Soc. 50 (1944), 76-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009785
The symmetric join of a complex
C. E. Clark.
Bull. Amer. Math. Soc. 50 (1944), 81-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009856
The probability that a determinant be congruent to $a( \bmod m )$
N. J. Fine and Ivan Niven.
Bull. Amer. Math. Soc. 50 (1944), 89-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009589
On the notion of the ring of quotients of a prime ideal
Claude Chevalley.
Bull. Amer. Math. Soc. 50 (1944), 93-97
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009946
Union-preserving transformations of space
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 50 (1944), 98-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009479
Remarks on transitivities of betweenness
W. R. Transue.
Bull. Amer. Math. Soc. 50 (1944), 108-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009594
Continued fractions and bounded analytic functions
H. S. Wall.
Bull. Amer. Math. Soc. 50 (1944), 110-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0010211
On minimum circumscribed polygons
C. H. Dowker.
Bull. Amer. Math. Soc. 50 (1944), 120-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009465
On $r$-regular convergence
Paul A. White.
Bull. Amer. Math. Soc. 50 (1944), 123-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009845
Topics in the theory of Abelian groups. I. Divisibility of homomorphisms
Hassler Whitney.
Bull. Amer. Math. Soc. 50 (1944), 129-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009404
Modularity in Birkhoff lattices
L. R. Wilcox.
Bull. Amer. Math. Soc. 50 (1944), 135-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009593